MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Codes Failure to Deliver (2338); Inaccurate Delivery (2339)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, when the iol was being inserted, the lens did not fully get implanted in the eyes as the lens got stuck midway while advancing.The procedure was completed by using the backup lens.Additional information has been requested.
 
Additional Manufacturer Narrative
Corrected information provided in h.6., and h.11.Correction: on initial mdr the product code of a140801 was an error.It should have been a140504 on the original mdr.Additional information has been provided in a,1., a.2., a.3.A., b.5., d.10., h.3, h.6., h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.A qualified cartridge was indicated.It is unknown of a qualified handpiece and viscoelastic were used.The product investigation could not identify a root cause for the reported complaint.The product was not returned.It is unknown of a qualified handpiece and viscoelastic were used.The ifu instructs: company foldable iols are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The surgeon indicated the issue was not related to the lens.A reason was not provided.New information stated the lens was not stuck in the cartridge.When the surgeon was implanting about 1/8 of the lens got stuck outside the patient¿s eye.The surgeon tried pushing it in, then decided to remove and use a new lens instead.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested and received stating that, 1/8 of the lens got stuck outside the patients eye the surgeon tried pushing it in using a non-company manipulator then decided to pull it out instead with a forceps and call out for a new iol as does not want to take the risk of the first iol being scratched on the optic.There was no patient harm.

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24037464
Report Number1119421-2026-00095
Device Sequence Number10472385
Product Code MFK
UDI-Device Identifier00380652408141
UDI-Public(01)00380652408141(17)280518(11)240520(10)15862173
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.210
Device Lot Number15862173
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/10/2026
Date Device Manufactured05/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON TORIC UV ABSORBING IOL; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; NON-COMPANY MANIPULATOR
Patient Age56 YR
Patient SexMale